Alert archive / Michigan / Freeze Warnings in 2012

Freeze Warning 16, NWS Grand Rapids, MI

April 27, 201212 counties in Michigan

NWS Grand Rapids, MI issued this freeze warning at Apr 27, 2012, 3:19 PM EDT for 12 counties in Michigan. It took effect at Apr 28, 2012, 1:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2012, 3:19 PM EDT (19:19 UTC)
In effect from
Apr 28, 2012, 1:00 AM EDT
Expired
Apr 28, 2012, 8:16 AM EDT
In force
7 hr
Issued by
NWS Grand Rapids, MI

Counties Clare County, MI, Clinton County, MI, Gratiot County, MI, Ionia County, MI, Isabella County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI

The radar

The Grand Rapids radar (KGRR), 78 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2012-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2012-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -180 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1160 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
-180 m²/s²
0-3 km storm-relative helicity
-99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

089 
WWUS73 KGRR 271919
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
319 PM EDT FRI APR 27 2012

MIZ037>040-043>046-051-052-058-059-280330-
/O.NEW.KGRR.FZ.W.0016.120428T0500Z-120428T1300Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-
GRATIOT-IONIA-CLINTON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...
GREENVILLE...ALMA...IONIA...ST. JOHNS
319 PM EDT FRI APR 27 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT SATURDAY. 

HAZARDOUS WEATHER...

 * TEMPERATURES FALLING BELOW FREEZING TONIGHT.


IMPACTS...

 * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

OSTUNO
3 follow-up statements
666 
WWUS73 KGRR 280204
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1004 PM EDT FRI APR 27 2012

MIZ037>040-043>046-051-052-058-059-281015-
/O.CON.KGRR.FZ.W.0016.120428T0500Z-120428T1300Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-
GRATIOT-IONIA-CLINTON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...
GREENVILLE...ALMA...IONIA...ST. JOHNS
1004 PM EDT FRI APR 27 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY...

HAZARDOUS WEATHER...

 * AT 1000 PM TEMPERATURES HAVE FALLEN INTO THE MID 30S ACROSS
   MUCH OF THE WARNING AREA.

 * FREEZING TEMPERATURES IN LOW LYING AREAS WILL OCCUR BY 11 PM
   WITH HIGHER ELEVATIONS SEEING FREEZING TEMPERATURES BY 2 AM.

IMPACTS...

 * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE 
   FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL 
   INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR 
   PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY 
   LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM 
   THE COLD.

&&

$$
436 
WWUS73 KGRR 280713
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
313 AM EDT SAT APR 28 2012

MIZ037>040-043>046-051-052-058-059-281515-
/O.NEW.KGRR.FZ.W.0017.120429T0300Z-120429T1400Z/
/O.CON.KGRR.FZ.W.0016.000000T0000Z-120428T1300Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-
GRATIOT-IONIA-CLINTON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...
GREENVILLE...ALMA...IONIA...ST. JOHNS
313 AM EDT SAT APR 28 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT
SUNDAY...

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT...

HAZARDOUS WEATHER...

 * AT 300 AM TEMPERATURES HAVE FALLEN INTO THE MID 30S ACROSS MUCH
   OF THE WARNING AREA.

 * TEMPERATURES WILL FALL TO AROUND 30 BY 8 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE 
   FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL 
   INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR 
   PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY 
   LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM 
   THE COLD. 

&&

$$

MIZ050-056-057-064>067-071>074-281515-
/O.NEW.KGRR.FZ.W.0017.120429T0300Z-120429T1400Z/
MUSKEGON-OTTAWA-KENT-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-
KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
313 AM EDT SAT APR 28 2012

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT
SUNDAY. 

HAZARDOUS WEATHER...

 * TEMPERATURES WILL FALL TO FREEZING BY MIDNIGHT. 

 * LOW LYING AREAS WILL SEE FREEZING TEMPERATURES BY 11 PM.

 * TEMPERATURES WILL FALL INTO THE UPPER 20S IN MANY LOCATIONS. 

IMPACTS...

 * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE 
   FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL 
   INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR 
   PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY 
   LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM 
   THE COLD.



&&

$$
189 
WWUS73 KGRR 281216
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
816 AM EDT SAT APR 28 2012

MIZ037>040-043>046-051-052-058-059-282030-
/O.CAN.KGRR.FZ.W.0016.000000T0000Z-120428T1300Z/
/O.CON.KGRR.FZ.W.0017.120429T0300Z-120429T1400Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-
GRATIOT-IONIA-CLINTON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...
GREENVILLE...ALMA...IONIA...ST. JOHNS
816 AM EDT SAT APR 28 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EDT SUNDAY...
...FREEZE WARNING IS CANCELLED...

TEMPERATURES ARE ABOVE FREEZING...SO THE NATIONAL WEATHER SERVICE
IN GRAND RAPIDS HAS CANCELLED THE FREEZE WARNING FOR THIS MORNING.

ANOTHER FREEZE WARNING WILL BE IN EFFECT TONIGHT AS TEMPERATURES
ARE EXPECTED TO FALL BELOW FREEZING AGAIN BY MIDNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

MIZ050-056-057-064>067-071>074-282030-
/O.CON.KGRR.FZ.W.0017.120429T0300Z-120429T1400Z/
MUSKEGON-OTTAWA-KENT-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-
KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
816 AM EDT SAT APR 28 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EDT SUNDAY...

HAZARDOUS WEATHER...

 * TEMPERATURES WILL FALL TO FREEZING BY MIDNIGHT.

 * LOW LYING AREAS WILL SEE FREEZING TEMPERATURES BY 11 PM.

 * TEMPERATURES WILL FALL INTO THE UPPER 20S IN MANY LOCATIONS.

IMPACTS...

 * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE 
   FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL 
   INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR 
   PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY 
   LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM 
   THE COLD. 

&&

$$

OSTUNO

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this freeze warning went out at Apr 27, 2:52 PM EDT, 27 minutes earlier.

Area forecast discussion, Apr 27, 2:52 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
252 PM EDT FRI APR 27 2012

.SYNOPSIS...
ISSUED AT 252 PM EDT FRI APR 27 2012

CLOUDS WILL BE ON THE INCREASE LATE TONIGHT AND LOW PRESSURE WILL
SPREAD SOME RAIN ACROSS SOUTHERN LOWER MICHIGAN BY SATURDAY
AFTERNOON. SOME WET SNOW FLAKES COULD MIX IN AT TIMES. AFTER A
COOL START TO THE WEEK...WARMER WEATHER WITH OCCASIONAL SHOWERS
AND THUNDERSTORMS WILL ARRIVE BY TUESDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 252 PM EDT FRI APR 27 2012

WILL PUT UP ANOTHER FREEZE WARNING FOR TONIGHT FOR ROUGHLY THE
NORTHEAST HALF OF THE FORECAST AREA. CLOUDS WILL BE STREAMING IN
FROM THE WEST OVERNIGHT WHICH SHOULD SAVE THE SW CWA FROM ANOTHER
FREEZE. PROBABLY ANOTHER HARD FREEZE TOMORROW NIGHT.

LOOKS LIKE IT WILL TAKE SOME TIME FOR THE LOWER LEVELS TO SATURATE
SO THE TIMING OF THE PRECIP ONSET WAS PUSHED BACK BACK SEVERAL
HOURS TONIGHT. 12Z MODEL GUIDANCE SHOWS DEEP MOISTURE NOT ARRIVING
UNTIL AROUND 18Z SATURDAY. HAVE NOTED LIGHT SHOWERS UPSTREAM
ACROSS IOWA AND WISCONSIN TODAY WERE HAVING TROUBLE OVERCOMING THE
DRY AIR. EVEN SO...AS THEY MOVE EAST OVERNIGHT SOME ISOLATED
SHOWERS ARE POSSIBLE BY DAYBREAK ACROSS THE SOUTHWEST FORECAST
AREA. LOWERED POPS AND QPF TONIGHT BUT KEPT SLIGHT CHANCE AND
CHANCE POPS AFTER 09Z.

ALSO LOWERED POPS FOR SATURDAY MORNING...WHILE INCREASING THEM
DURING THE AFTERNOON PER MODEL TRENDS. PRECIP TYPE IS A PROBLEM AS
MODEL SOUNDINGS ARE VERY MARGINAL FOR SNOW. WET BULB ZERO HEIGHTS
INCREASE BY AFTERNOON...SO IF THERE WILL BE ANY SNOW IT WOULD BE
IN THE MORNING WITH THE HELP OF EVAPORATIVE COOLING. MOISTURE AND
TEMPS ARE MARGINAL ENOUGH TO INCLUDE A MIX IN THE MORNING BUT
ACCUMS DO NOT APPEAR POSSIBLE GIVEN THAT PRECIP RATES WILL BE TOO
LIGHT TO OVERCOME SFC TEMPS ABOVE FREEZING.

PRECIP SHOULD WIND DOWN AS THE ZONE OF BEST F-GEN FORCING
TRANSLATES EAST BY LATE AFTERNOON WITH PARTIAL CLEARING DURING THE
EVENING. SHOULD BE ENOUGH CLEARING AFTER MIDNIGHT TO ALLOW TEMPS
TO ONCE AGAIN PLUMMET WELL BELOW FREEZING. INDEED...MAV MIN TEMPS
ARE IN THE 20S ACROSS MUCH OF THE FORECAST AREA FOR SATURDAY NIGHT.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 252 PM EDT FRI APR 27 2012

OUR PRIMARY LONG TERM FCST CHALLENGE IS TO DETERMINE PROBABILITIES
FOR RAIN/TSTORMS THROUGH MOST OF THE LONG RANGE FCST PERIOD.

HIGH PRESSURE WILL BRING FAIR WX WITH SEASONABLE TEMPS SUNDAY AFTER
A COOL START TO THE DAY. SOME SHOWERS ARE ANTICIPATED MONDAY THROUGH
TUESDAY IN THE VICINITY OF THE QUASI STATIONARY FRONTAL BOUNDARY
WHICH WILL EXTEND FROM WEST TO EAST ACROSS OUR REGION BY THEN.
ELEVATED INSTABILITY MAY INCREASE SUFFICIENTLY ENOUGH FOR SOME
TSTORMS TO DEVELOP BY MONDAY NIGHT THRU TUE.

THE BETTER CHC FOR TSTORMS WILL COME WEDNESDAY THROUGH WEDNESDAY
NIGHT INTO THURSDAY AS A RESULT OF INCREASING INSTABILITY/MOISTURE.
FORCING WILL COME FROM A STRONG LLJ THAT IS PROGGED TO RAMP UP TO 40
TO 45 KTS BY LATE WEDNESDAY THRU WEDNESDAY NIGHT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 147 PM EDT FRI APR 27 2012

VFR CONDITIONS EXPECTED THROUGH SATURDAY MORNING. HIGH CLOUDS
WILL BE ON THE INCREASE TONIGHT BUT MVFR SHOULD HOLD OFF UNTIL
AFTER 18Z SATURDAY. LIGHT RAIN...POSSIBLY MIXED WITH WET SNOW
IS EXPECTED TO BREAK OUT BETWEEN 14 TO 18Z.

&&

.MARINE...
ISSUED AT 252 PM EDT FRI APR 27 2012

WINDS AND WAVES SHOULD BE RELATIVELY LIGHT OVER THE WEEKEND.
EXPECT OFFSHORE WINDS ON SATURDAY...BUT LESS THAN 20 KTS.

&&

.HYDROLOGY...
ISSUED AT 252 PM EDT FRI APR 27 2012

SOME HEAVY RAIN IS POSSIBLE NEXT WEEK BETWEEN TUESDAY AND THURSDAY
WHICH COULD CAUSE RISES ON THE RIVERS BY THE END OF THE WEEK.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FREEZE WARNING FOR NORTHEAST HALF OF THE FORECAST AREA.
LM...NONE. &&

SYNOPSIS...OSTUNO
SHORT TERM...OSTUNO
LONG TERM...LAURENS
AVIATION...OSTUNO
HYDROLOGY...OSTUNO
MARINE...OSTUNO
Hazardous weather outlook, Apr 27, 5:27 AM EDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
527 AM EDT FRI APR 27 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-280930-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
527 AM EDT FRI APR 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

BELOW FREEZING TEMPERATURES ARE EXPECTED EARLY THIS MORNING.
TEMPERATURES ONCE AGAIN COULD FALL BELOW FREEZING TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE POSSIBLE NEXT WEEK BEGINNING MONDAY NIGHT.
THERE IS AN INCREASED RISK FOR SEVERE THUNDERSTORMS WEDNESDAY INTO
THURSDAY.

ANOTHER FREEZE MAY OCCUR SATURDAY NIGHT.

THE RAIN COULD MIX WITH SNOW ON SATURDAY. RIGHT NOW IT APPEARS
THAT IT WILL BE SLIGHTLY TOO WARM FOR ACCUMULATIONS. WE WILL NEED
TO MONITOR TRENDS CLOSELY AS THIS SYSTEM NEARS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-280930-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
527 AM EDT FRI APR 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BECOME POSSIBLE NEXT WEEK BEGINNING MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MJS

Nearby

Freeze Warnings in Michigan, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.